Calpol SixPlus Fastmelts are ideal for children and adults who have difficulty swallowing pain relief tablets as they dissolve in the mouth leaving a pleasant tasting paste that is easy to swallow without the need for a glass of water. They relieve pain and fever without irritating the stomach.
This product should be used only when clearly necessary.
Please read the enclosed leaflet before use.
Dose: Up to 4 times a day if necessary and do not exceed the recommended dose.
As with all medicines if your child is currently taking any other medicines, consult your doctor or pharmacist before giving this product.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Do not take other medicines containing paracetamol.
Each orodipersible tablet contains 250mg paracetamol, also contains: Aspartame (E951)